Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Non stop eyelid twitching
Apr 2, 2010

You have helped me several times in the past and I am hoping you can do so again. Two months ago my left eyelid starting twitching and has continued every day since. I am on a regimen of lexiva/norvir/truvada for several years with great results. I also take acyclovir (10yrs), lexapro (3 years), trilipix (3 months) and lovaza (3 months). I have cut way back on caffeine and aspartame with no change in twitching. Any thoughts?

Response from Dr. Henry

Most cases of blepharspasm are benign. Eye lid twitching if fairly common on the genera lpopulation. Besides idiopathic (no cause found) cases, other causes include dry eyes, Tourette's syndrome, stress, tiredness, eye strain, caffeine, alcohol, and allergies. Your HIV meds have not been linked to an increases risk for blepharspasm. In many cases I recommend a full evaluation by an ophthalmologist to sort out contributing causes. KH



Previous
immune systems and lumpnodes
Next
What tests should I have run for malabsorbtion?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement